Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz for 8 months, it was prescribed for PMDD. Although it has helped with the PMDD symptoms, I have gained about 15 lbs., am often very fatigued with low energy, and look and feel like I am pregnant (stomach is didtended). ARE THERE ANY OTHER BIRTH CONTROL PILLS THAT WILL HELP WITH PRE-MENSTRUAL MOOD DISORDERS & MODERATE ACNE WITHOUT THESE SIDE EFFECTS?????

Loading...

Hi

Oh my gosh, I am in the same boat as you are. I'm so afraid to ovulate again(That's when my PMS started, and I would ovulate right after my period ended), but I've gained about 20lbs so far on YAZ in about a year and a couple months. My stomach is distended also. And not just fat, from the weight gain. I'm always touching my stomach because I'm aware of it all the time. I have a long torso and never had a stomach like this before! Has your appetite gone through the roof? Mine has. And it's so hard to feel full. When I do, I feel sick, like I ate way too much, but then a little while later, I'm hungry again. It's just not a normal hunger at all. I do work out too, but the hunger is the same whether I work out or skip a day or two. I'm not perfect with it, sometimes life gets in the way, but I do try, and I try to fill my appetite with lo cal stuff too. It does not work. UGH. I too would love an alterative treatment for PMDD. I fear all BC pills cause the weight gain, except for the lucky few. It's all hormonal I swear!
Reply

Loading...

Dont worry.... there are some little side effects but it wont harm u...
Reply

Loading...